Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 308

Similar articles for PubMed (Select 11151906)

1.
2.

[Toxic hepatitis following consumption of the herbal medicinal product Cascara Sagrada].

Jacobsen C, Semb S, Kromann-Andersen H.

Ugeskr Laeger. 2009 Nov 9;171(46):3367-9. Danish.

PMID:
19925744
3.

Subacute cholestatic hepatitis likely related to the use of senna for chronic constipation.

Sonmez A, Yilmaz MI, Mas R, Ozcan A, Celasun B, Dogru T, Taslipinar A, Kocar IH.

Acta Gastroenterol Belg. 2005 Jul-Sep;68(3):385-7.

PMID:
16268429
4.

Cholestatic hepatitis due to ticlopidine: clinical and histological recovery after drug withdrawal. Case report and review of the literature.

Grieco A, Vecchio FM, Greco AV, Gasbarrini G.

Eur J Gastroenterol Hepatol. 1998 Aug;10(8):713-5. Review.

PMID:
9744703
5.

Cholestatic hepatitis induced by gold.

Griffin AJ.

Rheumatol Rehabil. 1979 Aug;18(3):174-6.

PMID:
115078
6.

Trimethoprim-sulfamethoxazole-induced cholestatic hepatitis. Inadvertent rechallenge.

Thies PW, Dull WL.

Arch Intern Med. 1984 Aug;144(8):1691-2.

PMID:
6331808
7.

[Acute cholestatic hepatitis induced by propylthiouracil. Case report].

Parolin MB, Lopes RW, Telles JE, Ioshii SO, Hajar N.

Arq Gastroenterol. 2000 Apr-Jun;37(2):129-32. Portuguese.

8.

[Acute cholestatic hepatitis due to glucosamine forte].

Ossendza RA, Grandval P, Chinoune F, Rocher F, Chapel F, Bernardini D.

Gastroenterol Clin Biol. 2007 Apr;31(4):449-50. French. No abstract available.

9.

[Methotrexate, liver and rheumatoid arthritis in tropical areas].

Diouf ML, Diallo S, Mbengue M, Moreira-Diop T.

Sante. 2001 Jul-Sep;11(3):195-200. Review. French.

PMID:
11641084
10.

Hepatitis C virus-related fibrosing cholestatic hepatitis after cardiac transplantation: is azathioprine a contributory factor?

Delgado J, Muñoz de Bustillo E, Ibarrola C, Colina F, Morales JM, Rodriguez E, Aguado JM, Fuertes A, Gomez MA.

J Heart Lung Transplant. 1999 Jun;18(6):607-10.

PMID:
10395359
11.

[Cholestatic hepatitis caused by glybenclamide in a patient with hepatitis C virus].

Pérez-Roldán F, Aguirre A, Bañares R, Casado M, González-Asanza C, Alvarez E, Clemente G.

Rev Esp Enferm Dig. 1995 Feb;87(2):174-6. Review. Spanish.

PMID:
7748712
12.

[Diclofenac-associated acute cholestatis hepatitis].

Hackstein H, Mohl W, Püschel W, Stallmach A, Zeitz M.

Z Gastroenterol. 1998 May;36(5):385-9. German.

PMID:
9654706
13.

[Drug-induced hepatitis with cholestasis following therapy with chlormezanone].

Pomiersky C, Blaich E.

Z Gastroenterol. 1985 Dec;23(12):684-6. German.

PMID:
4090569
14.

Severe cholestatic hepatitis caused by azathioprine.

Eisenbach C, Goeggelmann C, Flechtenmacher C, Stremmel W, Encke J.

Immunopharmacol Immunotoxicol. 2005;27(1):77-83.

PMID:
15803861
15.

Hydrochlorothiazide induced hepato-cholestatic liver injury.

Arinzon Z, Alexander P, Berner Y.

Age Ageing. 2004 Sep;33(5):509-10. Epub 2004 Jul 22.

16.

Cholestatic hepatitis related to use of irbesartan: a case report and a literature review of angiotensin II antagonist-associated hepatotoxicity.

Andrade RJ, Lucena MI, Fernández MC, Vega JL, García-Cortés M, Casado M, Guerrero-Sanchez E, Pulido-Fernandez F.

Eur J Gastroenterol Hepatol. 2002 Aug;14(8):887-90. Review.

PMID:
12172412
17.

Acute hepatitis associated with the use of a Chinese herbal product, ma-huang.

Nadir A, Agrawal S, King PD, Marshall JB.

Am J Gastroenterol. 1996 Jul;91(7):1436-8. Review.

PMID:
8678010
18.

[Acute cholestatic hepatitis caused by propafenone. Report of a case and review of the literature].

Gandolfi A, Rota E, Zanghieri G, Tolomelli S, Bagnulo A, Mengoli M.

Recenti Prog Med. 2001 Mar;92(3):197-9. Review. Italian.

PMID:
11320851
19.

Methimazole-associated cholestatic liver injury: case report and brief literature review.

Schmidt G, Börsch G, Müller KM, Wegener M.

Hepatogastroenterology. 1986 Dec;33(6):244-6.

PMID:
3804181
20.

[Cholestatic hepatitis as a ticlopidine-induced complication of treatment - a case report].

Kowalski R, Dropiński J, Brzostek T, Szot P, Rzeszutko M, Kasper M, Sawicka A, Szczeklik A.

Kardiol Pol. 2008 Jul;66(7):758-60. Polish.

PMID:
18690567
Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk